MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that for a pulse field ablation (pfa) procedure to treat atrial fibrillation a rhythmia umbilical cable st was selected for use.Patient had pvi/pw ablation on in july with a farawave catheter.The patient arrived at the hospital 3 days later with an atrial tachycardia (at).Atrial tachycardia ablation scheduled 11 days after the patient presented to hospital in at.Patient arrived for the at procedure.The physician performed transeptal.Attached orion to signal station to condition.Opal recorded an error message.Not ready to condition, error detected with the catheter magnetic sensor coil.Orion was exchanged for a second catheter.Same error.First umbilical cable was exchanged for a second cable.Same error.Drove to a second hospital to retrieve another orion and cable.While gone, colleagues rebooted sis, workstation, re-seated cables, moved back patch.Nothing worked.Upon arrival 30 minutes later with a third orion and cable, hooked up third orion catheter.Same error.Replaced the cable for the third time and was finally able to condition the catheter and finish the procedure.No patient complications were reported.The patient was sedated, and transeptal was crossed during the 30 minutes the representative was gone getting products.The patient had no known history of atrial tachycardia.The device is expected to be returned.
 
Event or Problem Description
It was reported that for a pulse field ablation (pfa) procedure to treat atrial fibrillation a rhythmia umbilical cable st was selected for use.Patient had pvi/pw ablation on in (b)(6) with a farawave catheter.The patient arrived at the hospital 3 days later with an atrial tachycardia (at).Atrial tachycardia ablation scheduled 11 days after the patient presented to hospital in at.Patient arrived for the at procedure.The physician performed transeptal.Attached orion to signal station to condition.Opal recorded an error message.Not ready to condition, error detected with the catheter magnetic sensor coil.Orion was exchanged for a second catheter.Same error.First umbilical cable was exchanged for a second cable.Same error.Drove to a second hospital to retrieve another orion and cable.While gone, colleagues rebooted sis, workstation, re-seated cables, moved back patch.Nothing worked.Upon arrival 30 minutes later with a third orion and cable, hooked up third orion catheter.Same error.Replaced the cable for the third time and was finally able to condition the catheter and finish the procedure.No patient complications were reported.The patient was sedated, and transeptal was crossed during the 30 minutes the representative was gone getting products.The patient had no known history of atrial tachycardia.The device is expected to be returned.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Investigation summary with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of atrial tachycardia.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review a review of the device history record (dhr) could not be performed since the ship history review was unable to be completed.Risk review a risk review performed for the farawave device confirmed that the event of atrial tachycardia is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion boston scientific has assigned an investigation conclusion code of cause not established and supporting evidence that came to this conclusion.Boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
FARAWAVE
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50548192
Report Number2124215-2026-45893
Device Sequence Number21428566
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale